# SDR AALA20100315AFW01

- Difficulty date: March 1, 2010
- Submitted: November 18, 2010
- Operation: Air carrier
- Aircraft: N339AA
- Make and model: Boeing 767223
- Aircraft serial: 22336
- Aircraft time: 83,997 hours, 16,892 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Part number: 140T27002
- Part serial: 000800
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE AFT CARGO DOOR NUMBER 4 BEAM INNER CHORD AT D STATION 175 COMMOM TO A NUT PLATE SCREW HOLE.  THE CORROSION WAS REMOVED BY BLENDING LEAVING A MINIMUM REMAINING THICKNESS OF 0.093 INCH FROM PARENT THICKNESS OF 0.125.  A REPAIR STRAP OF 0.063 INCH 7075-T6 WAS INSTALLED OVER THE BLEND EXTENDING 3 FASTENERS ON EITHER SIDE OF DEEPEST LOCATION.  ALODINE, PRIMER AND CIC WERE APPLIED TO THE AREA FOR CORROSION PREVENTION.  EA COMP-52-009208.
